کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
5076748 | 1374100 | 2012 | 9 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Portfolio selection through an extremality stochastic order
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آمار و احتمال
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
⺠We introduce a multivariate stochastic order (extremality order) that compare random vectors in a direction given by a unit vector. ⺠The new stochastic order generalizes the well-known upper and the lower orthant orders. ⺠Portfolio comparisons with extremality order are provided. ⺠Optimal portfolio selection through rotations are given.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Insurance: Mathematics and Economics - Volume 51, Issue 1, July 2012, Pages 1-9
Journal: Insurance: Mathematics and Economics - Volume 51, Issue 1, July 2012, Pages 1-9
نویسندگان
Henry Laniado, Rosa E. Lillo, Franco Pellerey, Juan Romo,